# SDR ASAA2016060716977

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 770 hours, 247 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC STUCK ON MAINTENANCE BITE INDEX.  ACFT GROUNDED. CYCLED FMCS NR 1 C/B ON P18-2 PANEL.  TESTED REF AMM 34-60-00, OPS NORMAL.
